# SDR AALA20130109006

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 59,013 hours, 9,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FROM STATIONS 1410 TO 1435 AT STRINGERS 30 TO 31 RIGHT.  INSTALLED DOUBLER PER 53-00-01-2R-14.
